Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gerik

First days on DKR: ouch....

Is it just me, or are there many of you who experienced flakiness, burning senasation all day(night) long after applying BP. I started with small amounts on problem areas (basically all my face :) and it's day 3 -- and all my face is a FLAKE and very dry. I moisturise it, but still it doesn't effect my skin much-it just shines a lot. I use Neutrogena 2.5% and it seems that my skin doesn't want to absorb it because when I apply moisturizer (and long time after) I get those chunks of BP sitting on my face.....

Is this effect many of you also experience ?????? Thanks.

Also, what do you think, if my face is so dry now- will it affect in a future more oil production that increase acne formation ???

Any suggestions are welcome!

Share this post


Link to post
Share on other sites

When I first started the regimen, it was pretty hard (and I had already been using BP for many years, just not in that amount). My skin burned quite badly, especially when I applied moisturiser.... I was very dry for the first 3 weeks to a month, and the burning gradually subsided. After 2 months I was perfectly clear and stayed that way until winter hit.... now i am struggling, but still trying to make it work. Hang in there and be gentle

Share this post


Link to post
Share on other sites

as for neutrogena 2.5% BP, my face never started to absorb that stuff. I tried it for two months, but chunks kept coming off and i had a horrible problem with flakes. my face just didnt take it that well, so i switched to dans gel. hopefully it starts working better for you.

Share this post


Link to post
Share on other sites

My face was also very flakey at the beginning and i got some wrinkles.But after a week or two and getting a good moisturizer and Dans bp my skin is doing a lot better.Only some dry areas,no wrinkles,and no residue left behind like NotS leaves.I would suggest switching to Dans bp and maybe a better moisturizer if you can, it really helps.

Share this post


Link to post
Share on other sites
Is it just me, or are there many of you who experienced flakiness, burning senasation all day(night) long after applying BP. I started with small amounts on problem areas (basically all my face :) and it's day 3 -- and all my face is a FLAKE and very dry. I moisturise it, but still it doesn't effect my skin much-it just shines a lot. I use Neutrogena 2.5% and it seems that my skin doesn't want to absorb it because when I apply moisturizer (and long time after) I get those chunks of BP sitting on my face.....

Is this effect many of you also experience ?????? Thanks.

Also, what do you think, if my face is so dry now- will it affect in a future more oil production that increase acne formation ???

Any suggestions are welcome!

Some dryness,redness,flaking is normal and just part of how bp works, but it sounds like you may have started out with too much BP too soon. We usually recommend people start out with much less than the full recommended amount. This helps your skin get accustomed to it easier. Go ahead and decrease the amount you are using to about 1/4 of the full amount and stick there for this week. If you were already using a small amount, decrease it even further. Sometimes people with very sensitive skin have to take this in baby steps. Make sure you are using a good hydrating moisturizer, some of them just don't get the job done. Go ahead and list all the products you are using and let's make sure they are alright.

Share this post


Link to post
Share on other sites

Personally I blasted my face from the off.. needless to say my face was horribly red and very flakey. However I hid away for 2 weeks it was the holidays so I had this luxury. In answer to you question yes it is very normal to look like a tomato and have flakey skin.

Share this post


Link to post
Share on other sites

yeah do what brandy said. you may feel you have to put a LOT on to make it work faster or better, but use very little and rub it in well. works the same if not better, for me anyways, and it will help with the initial burning and dryness of starting the reg. good luck!

Share this post


Link to post
Share on other sites
I use Neutrogena 2.5% and it seems that my skin doesn't want to absorb it because when I apply moisturizer (and long time after) I get those chunks of BP sitting on my face.....

Share this post


Link to post
Share on other sites
I use Neutrogena 2.5% and it seems that my skin doesn't want to absorb it because when I apply moisturizer (and long time after) I get those chunks of BP sitting on my face.....

I've found that no BP gels or creams absorb very well. Acne free's BP is liquid and absorbs excellent no matter how much you put on, that might work better for you. If neutrogena isn't working for you, i doubt Dan's will, his really doesn't absorb any better than any other BP gel or cream I've used.

Share this post


Link to post
Share on other sites
I use Neutrogena 2.5% and it seems that my skin doesn't want to absorb it because when I apply moisturizer (and long time after) I get those chunks of BP sitting on my face.....

I've found that no BP gels or creams absorb very well. Acne free's BP is liquid and absorbs excellent no matter how much you put on, that might work better for you. If neutrogena isn't working for you, i doubt Dan's will, his really doesn't absorb any better than any other BP gel or cream I've used.

Share this post


Link to post
Share on other sites

Thank you all for replying. I decreased the amount of BP yesterday-- today my face is all dry-can't even smile now (I'll put a smiley here,so I feel better ... :) For moisturizer I use Neutrogrena Healthy Defense 30spf and mix it with jojoba oil. I found that my skin absorbs jojoba oil better by itself,so I put it before moisturizer. Another problem that affects me is a seborrheic dermatitis on my nose - does anybody have this problem and how you guys deal with it? I put jojoba and use antidandruff shampoo, it keeps it under control sometimes....

So, yeah, Also, I read about Dan's BP, that for many people it gives opposite effect-and they acne gets worse-I don't know-seem's like everybody is different...

Also, please, suggest from your experience the best moisturizer (I would say for supe sensitive skin). And it seems like shaving is a whole other problem for me. I just use a hair clipper cause it doesn't bother skin much...

Share this post


Link to post
Share on other sites

Also, how is your diet ,guys?? Do you drink lot's of water?? Anybody is on that routine more than a month and have good results?(overall better health,skin,etc)

Share this post


Link to post
Share on other sites
lol are you kidding? dan's bp annihilates on the spot and a few others in terms of pretty much everything. do you have something other than human skin? haha

Share this post


Link to post
Share on other sites
When I first started the regimen, it was pretty hard (and I had already been using BP for many years, just not in that amount). My skin burned quite badly, especially when I applied moisturiser.... I was very dry for the first 3 weeks to a month, and the burning gradually subsided. After 2 months I was perfectly clear and stayed that way until winter hit.... now i am struggling, but still trying to make it work. Hang in there and be gentle

Share this post


Link to post
Share on other sites
lol are you kidding? dan's bp annihilates on the spot and a few others in terms of pretty much everything. do you have something other than human skin? haha
Well I will admit I've never used On the Spot but have used other gels and creams and simply wasn't impressed with how Dans absorbed as compared to those. Acne Free's BP is the only BP that has ever absorbed into my skin without leaving a residue. It just makes sense to me that liquid would absorb better than a gel or cream and for me it certainly does.

Also, how is your diet ,guys?? Do you drink lot's of water?? Anybody is on that routine more than a month and have good results?(overall better health,skin,etc)

Share this post


Link to post
Share on other sites

I didnt notice any of the symptons you said..

But that is prolly because i was using Salicylic Acid.. OMG that stuff is the devil... it is SOOOO harsh on your skin.

It would make the skin on my zits and stuff so soft and thin.. that the tops of the zits.. would just peel right off, and expose raw flesh..

So, yea BP is nothing compared to Oxxy Pads :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×